Artificial compression method for MHD system in Elsässer variables


Aggul M., Eroglu F. G. , Merdan S.

APPLIED NUMERICAL MATHEMATICS, vol.185, pp.72-87, 2023 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 185
  • Publication Date: 2023
  • Doi Number: 10.1016/j.apnum.2022.11.009
  • Journal Name: APPLIED NUMERICAL MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Applied Science & Technology Source, Computer & Applied Sciences, INSPEC, MathSciNet, zbMATH, DIALNET
  • Page Numbers: pp.72-87
  • Middle East Technical University Affiliated: Yes